# SDR WRLA2006040

- Difficulty date: August 3, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING "C" CHECK IN GSO FOUND MAIN CABIN FLOOR PANEL NR 224AF SUPPORT CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SUPPORT IAW WITH SRM 51-31-01 VOL II.
